I have just started taking Methocarbamol 500mg tablets. Does this medicine cause weight gain? I'm not sure if I should take it or not. I am short and a few pounds on a five foot woman adds alot.
Does this medication cause weight gain?
Question posted by Pooh Bear 01 on 21 Nov 2014
Last updated on 25 November 2014 by OneCueT
I'm a female 5'3 in my mid 40s with degenerative disc disease; & have had 4 back surgeries. My symptoms include bad muscle spasms that are relieved with Methocarbamol at 7 50mg since 2008. After each surgery I took it twice a day, however, now it's 1/2 a tablet twice a day. At no point since 2008 to.present has it presented a weight fluctuation problem. Methocarbamol doesn't make me sleepy like other muscle relaxers, which of course slow your sys down as well. I'm unfortunately in a high risk group for weight gain due to decreased mobility issues, pain medication, etc... As for Methocarbamol & my personal experience, no it hasn't made me gain any weight.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.